MathSciNet Relay Station
MathSciNet bibliographic data
MR1082033 47B99 (35S05 47A99 47B38 47B39 47G30)
Baskakov, A. G. Wiener's theorem and asymptotic estimates for elements of inverse matrices. (Russian) Funktsional. Anal. i Prilozhen. 24 (1990), no. 3, 64--65; translation in Funct. Anal. Appl. 24 (1990), no. 3, 222–224 (1991)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement